MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PRO C FLEX; VENTILATOR NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PRO C FLEX; VENTILATOR NON-CONTINUOUS (RESPIRATOR)
Model Number CA461TS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
A remstar pro c flex device was returned to a third party service center for service as part of the sound abatement foam recall process.During the evaluation of the device, the service technician observed visible foam particles inside the blower kit and object code indicates the blower contributed to the foam degradation.Additionally, the device had fluids fail contamination.The evaluation of the device data identified unrelated error codes.These error codes are consistent with normal device operation and expected use conditions and are not considered reportable under medical device reporting requirements.No evidence was identified to suggest that these error codes contributed to or caused there reported event.The device was scrapped by the service center after the evaluation was completed.This event is reportable under fda 21 cfr part 803 as it meets the criteria for a serious injury and/or product malfunction.

Brand Name
REMSTAR PRO C FLEX
Common Device Name
VENTILATOR NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24568442
Report Number2518422-2026-009213
Device Sequence Number9507765
Product Code BZD
UDI-Device Identifier00606959014091
UDI-Public(01)00606959014091
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA461TS
Device Catalogue NumberCA461TS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown